# SDR SWIA201128227

- Difficulty date: October 10, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 25,672 hours, 34,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH WHITE FLOOR EMERGENCY LIGHT FROM FRONT DOES NOT ILLUMINATE.  (FLT 6578)  RELAMPED EMERGENCY LIGHT.
